Skip to Main content Skip to Navigation
Journal articles

Analysis of a model for transfer phenomena in biological populations

Pierre Magal 1, 2 Peter Hinow Frank Le Foll 3 Glenn F. Webb 
2 ANUBIS - Tools of automatic control for scientific computing, Models and Methods in Biomathematics
Université Bordeaux Segalen - Bordeaux 2, Université Sciences et Technologies - Bordeaux 1, Inria Bordeaux - Sud-Ouest, CNRS - Centre National de la Recherche Scientifique : UMR
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/inria-00441188
Contributor : Pierre Magal Connect in order to contact the contributor
Submitted on : Tuesday, December 15, 2009 - 9:56:06 AM
Last modification on : Friday, February 4, 2022 - 3:08:59 AM

Identifiers

Citation

Pierre Magal, Peter Hinow, Frank Le Foll, Glenn F. Webb. Analysis of a model for transfer phenomena in biological populations. SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2009, 70 (1), pp.40-62. ⟨10.1137/080732420⟩. ⟨inria-00441188⟩

Share

Metrics

Record views

54